# SDR SIMA20150314003

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,579 hours, 25,553 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Rudder Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

INFLIGHT AT 250 KIAS EICAS MSG AUTOPILOT FAIL, YAW DAMP FAIL & RUDDER SYS 1 - 2 INOPERATIVE.  RAN CHECKLIST DID NOT RESOLVE.  R & R SYS NR 2 PRESS SWITCH USING AMM 27-23-04.  OPERATIONS CHECKED GOOD AT THIS TIME.  NO FURTHER DEFECTS NOTED.
